# SDR ASAA2022090239794

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 27,677 hours, 8,554 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Lamp
- Part number: 187042006
- Condition: Worn
- Location: Flight Deck
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER MCDU LSK 5R, 6R EXTREMELY WORN. GROUNDED - YES. REMOVED AND REPLACED FO'S MCDU KEYBOARD. OPS CHECK GOOD. REF B737-900 AMM 34-61-01/201.
